MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 300; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVACLEAR 300; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114745
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Headache (1880); High Blood Pressure/ Hypertension (1908)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a hemodialysis patient was three minutes into treatment with a revaclear 300 dialyzer when a tmp alarm was generated by the machine.After observation, particles were observed in the dialyzer.The patient was disconnected from the set.It was reported the patient experienced a headache and high blood pressure.The patient received an unspecified medication for the high blood pressure.Treatment for the headache was not reported.After the treatments, the blood pressure was stabilized and the patient was re-dialyzed in another device.No additional information is available.
 
Additional Manufacturer Narrative
Upon follow up it was reported there was an unknown type of residue found to be accumulated in the machine, further specified as "water passed though the dialysate inlet and the residue passed into the dialyzer¿, located at "slightly below the dialysate connection point".The reporter stated the event was not related to the dialyzer.Concomitant medical products: fresenius 4008s dialysis machine.The actual device was not available; however, four photographs of the sample were provided for evaluation.The visual inspection of the provided pictures showed the product was found wet.Several yellowish particulate matter were visible in the dialysate side.The reported condition was verified.A batch review was conducted and there was no deviations found related to the reported condition during the manufacture of this lot.The cause of the condition was not determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR 300
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key8159907
Report Number9611369-2018-00139
Device Sequence Number11256148
Product Code KDI
UDI-Device Identifier07332414114916
UDI-Public(01)07332414114916
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number114745
Device Lot Number8-9248-H-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED HEMODIALYSIS MACHINE; UNSPECIFIED HEMODIALYSIS MACHINE
Outcome Attributed to Adverse Event Required Intervention;